Vascular Birthmarks Foundation Forum - View Single Post - CMTC area becoming very dark
View Single Post
  #10  
Old 01-03-2012, 02:42 PM
abatie abatie is offline
Senior Member
 
Join Date: Oct 2009
Posts: 236
Default

Over Christmas break we got to the bottom of this issue and I thought I would share what we found out. The bruising was caused by her asthma medication. The allergist told us he sees this in the elderly population that he treats but never in children. In the elderly it is caused by their vascular system not working as well and thinning of the skin. HELLO-CMTC written all over those issues! Anyway, any steroid she takes will do the same thing. He lowered her dose and is hoping that she will remain in good control of her asthma but if not we will have to go back up to the higher dose. She may still have bruising at the current dose but hopefully it will be better.
Reply With Quote